Suicide by self-administration of a drug mixture (propofol, midazolam, and zolpidem) in an anesthesiologist: the first case report in Italy.
Аннотация
The authors report an unusual case of suicide of an anesthesiologist, in which the suicide manner and means depend upon the victim's occupation. This is the first case report published in Italy of a death involving propofol and other drugs. The anesthesiologist was found dead with an empty drip still inserted in the hand and another one near his body. Forensic and toxicological findings suggested that the cause of death was a respiratory depression due to a self-administration of a rapidly infused lethal drug mixture. Analytical drug quantification was performed by gas chromatography-mass spectrometry. Blood analysis revealed: zolpidem (0.86 μg/mL), propofol (0.30 μg/mL), midazolam (0.08 μg/mL), thiopental (0.03 μg/mL), and amitriptyline (0.07 μg/mL). Adipose tissue and hair analysis suggested a previous and repeated use of these drugs verifying the fact that in Italy recreational abuse of anesthetic and sedative agents in health care practitioners is becoming an increasing problem.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.